Multiple nonsmooth events in multi-degree-of-freedom vibro-impact systems

Wagg, D.J. (2006) Multiple nonsmooth events in multi-degree-of-freedom vibro-impact systems. Nonlinear Dynamics, 43 (1-2). 137-148 . ISSN 0924-090X

Abstract

Metadata

Authors/Creators:
  • Wagg, D.J.
Copyright, Publisher and Additional Information: © 2006.Springer Verlag (Germany) . This is an author produced version of a paper subsequently published in Nonlinear Dynamics. Uploaded in accordance with the publisher's self-archiving policy.
Dates:
  • Published: January 2006
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Mechanical Engineering (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 16 Jul 2014 13:18
Last Modified: 26 Mar 2018 00:12
Published Version: http://dx.doi.org/10.1007/s11071-006-0757-7
Status: Published
Publisher: Springer Verlag (Germany)
Refereed: Yes
Identification Number: https://doi.org/10.1007/s11071-006-0757-7

Share / Export

Statistics